RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 2, Pages 162–164 (Mi dan4753)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

A “path” estimate for the solution of linear and nonlinear radiation transport equations in the large

G. A. Mikhailov, M. Yu. Plotnikov

Computing Centre of Siberian Branch of Russian Academy of Sciences, Novosibirsk

Full text: PDF file (227 kB)

English version:
Doklady Mathematics, 1995, 50:1, 39–42

Bibliographic databases:
UDC: 518
Received: 16.12.1993

Citation: G. A. Mikhailov, M. Yu. Plotnikov, “A “path” estimate for the solution of linear and nonlinear radiation transport equations in the large”, Dokl. Akad. Nauk, 337:2 (1994), 162–164; Dokl. Math., 50:1 (1995), 39–42

Citation in format AMSBIB
\Bibitem{MikPlo94}
\by G.~A.~Mikhailov, M.~Yu.~Plotnikov
\paper A ``path'' estimate for the solution of linear and nonlinear
radiation transport equations in the large
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 2
\pages 162--164
\mathnet{http://mi.mathnet.ru/dan4753}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1301630}
\zmath{https://zbmath.org/?q=an:0842.65097}
\transl
\jour Dokl. Math.
\yr 1995
\vol 50
\issue 1
\pages 39--42


Linking options:
  • http://mi.mathnet.ru/eng/dan4753
  • http://mi.mathnet.ru/eng/dan/v337/i2/p162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Shkarupa, “Optimization of the frequency polygon method with track-length estimators for the global solution of the transport equation”, Comput. Math. Math. Phys., 43:3 (2003), 420–432  mathnet  mathscinet  zmath
    2. M. K. Kerimov, “Gennadii Alekseevich Mikhailov (on the occasion of his seventieth birthday)”, Comput. Math. Math. Phys., 45:9 (2005), 1477–1482  mathnet  mathscinet
    3. E. V. Shkarupa, “Comparison of approaches to optimization of functional statistical modeling algorithms in the metric of the space $\mathbf C$”, Num. Anal. Appl., 8:2 (2015), 182–194  mathnet  crossref  crossref  mathscinet  elib
  • Number of views:
    This page:9
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020